# SDR CA100622024

- Difficulty date: June 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: CFMEY
- Make and model: Boeing 727247
- Aircraft time: 73,021 hours
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 692118919
- Condition: Sheared
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PORTION OF THE BOLT AND A BUSHING (PN NAS72-7E007) WAS DISCOVERED ON A TAXIWAY USED BY ACFT EARLIER IN THE DAY.  THE ACFT WAS INSPECTED, AND THE PART WAS FOUND BE MISSING FROM THE LT WING, INBD FLAP, OTBD FLAP CARRIAGE ASSY.  THE ACFT WAS TAKEN OUT OF SERVICE.  PARTS WERE SOURCED AND INSTALLED.  FULL FUNCTIONAL CHECKS OF THE FLAP SYS WERE CARRIED OUT. THE ACFT WAS RETURNED TO SERVICE.
